# SDR ASAA2013111896456

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 25,581 hours, 8,073 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 215645
- Condition: Dirty
- Location: Aft Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DETECTION TEST FAILED ON AFT A LOOP.  ACFT GROUNDED.  UNABLE TO DUPLICATE. DUE TO HISTORY, PERFORMED AFT CARGO BAY A SYS SMOKE DETECTOR CLEANING, REF. MM26-16-01-100-801.  PERFORMED ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION, CARGO BAY SMOKE DETECTION OPERATIONAL TEST,  REF. MM26-16-00-710-801 AND CARGO ELECTRONIC UNIT (CEU) BITE PROCEDURE REF. FIM 26-16, TASK 801.  ALL TESTS PASSED.
